| Model Number |
6531 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified obtuse marginal artery.An 8mm x 2.50mm nc quantum apex balloon catheter was advanced for post dilatation.However, during the first inflation at 12 atmospheres (atm) for 2 seconds, the balloon ruptured.Subsequently, a 12mm x 2.50mm nc quantum apex balloon catheter was advanced.However, during the first inflation at 8 atm for 2 seconds, the balloon ruptured.The device was removed intact and the procedure was completed with a non-boston scientific balloon catheter.There were no patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc quantum apex balloon catheter.The device was visually and microscopically examined.There was contrast and blood in the inflation lumen and balloon.There was blood in the guidewire lumen, and the balloon was loosely folded.At 10mm from the tip moving proximally for a length of 7mm, the balloon has a longitudinal tear.